alain pajor
alain pajor
Professor Emerite, Paris-Est Marne la Vallée
Verified email at u-pem.fr - Homepage
Title
Cited by
Cited by
Year
Isotropic position and inertia ellipsoids and zonoids of the unit ball of a normed n-dimensional space
VD Milman, A Pajor
Geometric aspects of functional analysis, 64-104, 1989
4591989
Uniform uncertainty principle for Bernoulli and subgaussian ensembles
S Mendelson, A Pajor, N Tomczak-Jaegermann
Constructive Approximation 28 (3), 277-289, 2008
3192008
Smallest singular value of random matrices and geometry of random polytopes
AE Litvak, A Pajor, M Rudelson, N Tomczak-Jaegermann
Advances in Mathematics 195 (2), 491-523, 2005
2502005
Reconstruction and subgaussian operators in asymptotic geometric analysis
S Mendelson, A Pajor, N Tomczak-Jaegermann
Geometric and Functional Analysis 17 (4), 1248-1282, 2007
2052007
Reconstruction and subgaussian operators in asymptotic geometric analysis
S Mendelson, A Pajor, N Tomczak-Jaegermann
Geometric and Functional Analysis 17 (4), 1248-1282, 2007
2052007
Subspaces of small codimension of finite-dimensional Banach spaces
A Pajor, N Tomczak-Jaegermann
Proceedings of the American Mathematical Society 97 (4), 637-642, 1986
1851986
Quantitative estimates of the convergence of the empirical covariance matrix in log-concave ensembles
R Adamczak, A Litvak, A Pajor, N Tomczak-Jaegermann
Journal of the American Mathematical Society 23 (2), 535-561, 2010
1552010
The Gelfand widths of ℓp-balls for 0< p≤ 1
S Foucart, A Pajor, H Rauhut, T Ullrich
Journal of Complexity 26 (6), 629-640, 2010
1262010
Restricted isometry property of matrices with independent columns and neighborly polytopes by random sampling
R Adamczak, AE Litvak, A Pajor, N Tomczak-Jaegermann
Constructive Approximation 34 (1), 61-88, 2011
1232011
Gelfand numbers of operators with values in a Hilbert space
B Carl, A Pajor
Inventiones mathematicae 94 (3), 479-504, 1988
1231988
On the Blaschke-Santaló inequality
M Meyer, A Pajor
Archiv der Mathematik 55 (1), 82-93, 1990
1181990
Sections of the unit ball of Ipn
M Meyer, A Pajor
Journal of functional analysis 80 (1), 109-123, 1988
1051988
The flatness theorem for nonsymmetric convex bodies via the local theory of Banach spaces
W Banaszczyk, AE Litvak, A Pajor, SJ Szarek
Mathematics of operations research 24 (3), 728-750, 1999
1041999
Entropy and asymptotic geometry of non-symmetric convex bodies
VD Milman, A Pajor
Advances in Mathematics 152 (2), 314-335, 2000
1002000
Interactions between compressed sensing random matrices and high dimensional geometry
D Chafaï, O Guédon, G Lecué, A Pajor
Société Mathématique de France, 2012
932012
Sous espaces 1 nl des espaces de Banach
A Pajor
Editions Hermann, 1985
891985
Sous espaces 1 nl des espaces de Banach
A Pajor
Editions Hermann, 1985
891985
On the duality problem for entropy numbers of operators
J Bourgain, A Pajor, SJ Szarek, N Tomczak-Jaegermann
Geometric aspects of functional analysis, 50-63, 1989
641989
Metric entropy of convex hulls in Banach spaces
B Carl, I Kyrezi, A Pajor
Journal of the London Mathematical Society 60 (3), 871-896, 1999
571999
John's decomposition in the general case and applications
Y Gordon, AE Litvak, M Meyer, A Pajor
Journal of Differential Geometry 68 (1), 99-119, 2004
562004
The system can't perform the operation now. Try again later.
Articles 1–20